# SDR IPXA2019041984169

- Difficulty date: April 5, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING FIXED L/E SKIN SPLICE DOUBLER IS CRACKED AT STA. XOS.906.REMOVED, FABRICATED AND REPLACED DOUBLER AT SAID LOCATION IAW DWG. ARB3954 AND SRM 51-31-01. (MINOR)
